Accessibility navigation


Items where Author is "Biggs, Dr Nick"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 11.

Gaulter, S. N. and Biggs, N. R. T. (2012) Acoustic trapped modes in a three-dimensional waveguide of slowly varying cross section. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 469 (2149). 20120384. ISSN 1471-2946 doi: 10.1098/rspa.2012.0384

Biggs, N. (2012) Wave trapping in a two-dimensional sound-soft or sound-hard acoustic waveguide of slowly-varying width. Wave Motion, 49 (1). pp. 24-33. ISSN 0165-2125

Ayres, K., Biggs, N. and Glaister, P. (2012) Statistical monitoring of student performance: an early warning system. In: HEA-STEM Annual Conference 2012, 12-13 April 2012, Imperial College London.

Bennetts, L. G., Biggs, N. R.T. and Porter, D. (2009) Wave scattering by an axisymmetric ice floe of varying thickness. IMA Journal of Applied Mathematics, 74 (2). pp. 273-295. ISSN 0272-4960 doi: 10.1093/imamat/hxn019

Bennetts, L.G., Biggs, N. and Porter, D. (2009) The interaction of flexural-gravity waves with periodic geometries. Wave Motion, 46 (1). pp. 57-73. ISSN 0165-2125 doi: 10.1016/j.wavemoti.2008.08.002

Bennetts, L. G., Biggs, N. R. T. and Porter, D. (2007) A multi-mode approximation to wave scattering by ice sheets of varying thickness. Journal of Fluid Mechanics, 579. pp. 413-443. doi: 10.1017/S002211200700537X

Biggs, N. R. T. (2006) A new family of embedding formulae for diffraction by wedges and polygons. Wave Motion, 43. pp. 517-528.

Cushman-Roisin, B., Willmott, A. J. and Biggs, N. R. T. (2005) Influence of stratification on decaying surface seiche modes. Continental Shelf Research, 25 (2). pp. 227-242.

Biggs, N. R. T. and Porter, D. (2005) Wave scattering by an array of periodic barriers. IMA Journal Of Applied Mathematics, 70 (6). pp. 908-936.

Maqueda, M. A. M., Willmott, A. J. and Biggs, N. R. T. (2004) Polynya dynamics: A review of observations and modeling. Reviews of Geophysics, 42 (1). RG1004. doi: 10.1029/2002RG000116

Porter, D. and Biggs, N. R. T. (2004) Systems of integral equations with weighted difference kernels. Proceedings Of The Edinburgh Mathematical Society, 47. pp. 205-230.

This list was generated on Thu Nov 20 04:46:50 2014 GMT.

Page navigation